Panadol Panadol Extra Soluble 500mg Paracetamol Tablets 24 Pack

€7.20

Bestseller
Code 5011080137772


Add to Basket
Product Information

Panadol Extra Soluble Tablets work quickly and efficiently to help alleviate aches and pains such as

  • Headaches, migraines, backaches, toothaches, rheumatic pain, muscle pain and period pain.
  • Also effective in the treatment and relief of the fever and the aches and pains associated with cold and flu.
  • Panadol Extra Soluble do not irritate the stomach and are gentle on you. Contains Paracetamol.

You must be aged over 18 years to purchase this product. MAXIMUM order quantity of TWO packets per order.

This product is a medicine and can only be sold within Ireland.

How To Use
  • Adults and children over 12 years: Dissolve 2 tablets in water up to 4 times daily as needed.
  • Leave 4-6 hours between each dose and do not take more than 8 tablets in any 24-hour period. 
  • Do not exceed the recommend dosage. Please always read the patient informtion leaflet.
  • DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCTS.
Active Ingredients

Each tablet contains Paracetamol 500mg and Caffeine 65mg

Other ingredients: Sorbitol, saccharin sodium, sodium hydrogen carbonate, povidone, sodium laurilsulfate, dimeticone, citric acid (anhydrous) and sodium carbonate (anhydrous).

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty